MAUDE Adverse Event Report: ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED

ISOLIBRIUM PE SUPPORT SURFACE; BED, PATIENT ROTATION, POWERED
Model Number 297300000000
Medical Device Problem Code Sharp Edges (4013)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.1 device was functionally/visually inspected in the field.The device was repaired and returned to use.There was no remedial action taken.This device is not labeled for single use.
 
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the device experienced accessible sharp metal edges.There was no patient involvement.

Brand Name
ISOLIBRIUM PE SUPPORT SURFACE
Common Device Name
BED, PATIENT ROTATION, POWERED
MDR Report Key12693712
Report Number0001831750-2021-01391
Device Sequence Number4126566
Product Code IKZ
UDI-Device Identifier07613327523867
UDI-Public07613327523867
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number297300000000
Device Catalogue Number297300000000
Was Device Available for Evaluation? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2021
Initial Report FDA Received Date10/25/2021
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1